# SDR AALA20150625003

- Difficulty date: June 25, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 43,933 hours, 21,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663555
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TIE-DOWN TRACK HAS CORRODED FASTENER HOLES BETWEEN FS 1155 & 1212.  R & R TIE-DOWN TRACK SECTION BETWEEN STATIONS 1108 & 1220 IAW SRM 51-30-01 & 51-30-05.
